# SDR NI6R20121105009

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N445NA
- Make and model: Lkheed P2V7
- Aircraft serial: 140443
- Aircraft time: 11,863 hours, 5,181 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 446254L
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  CREW RELEASED THE FLIGHT CONTROL LOCK AND FOUND THE CONTROL COLUMN WOULD NOT FULLY TRAVEL TO NOSE DOWN POSITION.  ON INSPECTION, MX FOUND THE LEFT ELEVATOR FORWARD RIB SKIN BETWEEN ELEVATOR STATIONS 65.5 AND 117.5 HAD CRACKED AND FAILED.  RT ELEVATOR WAS UNAFFECTED.
